Lemsip Max Cold & Flu Capsules (8)

£2.95

  • For The Relief Of Flu & Colds
  • Active Ingredients: Paracetamol, Phenylephrine & Caffiene
  • Buy With Confidence From UK Registered Pharmacy

Lemsip Max Cold & Flu Relief Capsules contain a combination of ingredients which are effective in relieving the symptoms associated with colds and flu, including relief of aches and pains, sore throats, headache, nasal congestion and lowering of temperature.

LEMSIP

In stock

SKU: Lemsip Max Cold & Flu Capsules 8 Categories: , , , , ,

Discreet Packaging

UK Based

Medication

Lemsip Max Cold & Flu Capsules

What Are Lemsip Max Cold & Flu Capsules And What Is It Used For

Lemsip Max Cold & Flu Capsules contain a combination of ingredients which are effective in relieving the symptoms associated with colds and flu, including relief of aches and pains, sore throats, headache, nasal congestion and lowering of temperature. Paracetamol is a well-known painkiller (analgesic). It is effective against aches and pains, including a headache, and can also reduce a fever (antipyretic). Caffeine (a mild stimulant), helps relieve fatigue and drowsiness through the day. Phenylephrine hydrochloride (nasal decongestant) reduces swelling in the passages of the nose, relieving nasal congestion and reducing the pressure which may cause a headache

There are other things you can do at home while using Lemsip Max Cold & Flu Capsules Capsules this includes getting lots of rest and drinking plenty of fluid.

you should see your GP if:

  • you have had a cough for more than 3 weeks (persistent cough)
  • your cough is very bad or quickly gets worse – for example, you have a hacking cough or cannot stop coughing
  • you feel very unwell
  • you have chest pain
  • you’re losing weight for no reason
  • the side of your neck feels swollen and painful (swollen glands)
  • you find it hard to breathe
  • you have a weakened immune system – for example, because of chemotherapy or diabetes

See more information on a Cough on the NHS website.

Before You Use Lemsip Max Cold & Flu Capsules

Do not take this medicine if:

  • You are allergic to paracetamol, caffeine or phenylephrine hydrochloride or any of the other ingredients of this medicine
  • You have a serious heart condition
  • You have high blood pressure (hypertension) or an overactive thyroid
  • You are taking or have taken within the last 14 days a medicine called a monoamine oxidase inhibitor (MAOI), usually used to treat depression
  • You are taking other sympathomimetic decongestants
  • You have an enlarged prostate

How To Use Lemsip Max Cold & Flu Capsules

The capsules should be swallowed whole with water. Do not chew. It is important to drink plenty of fluids when suffering from colds and flu.

Adults, the elderly and children aged 16 years and over :

  • Take two capsules every 4-6 hours as required to a maximum of four doses in any 24 hours, or up to a maximum of three doses in any 24 hours if a night-time paracetamol-containing product is taken before bedtime
  • Do not take more than 8 capsules (4 doses) in any 24 hours
  • Do not give to children under 16 years of age
  • If the symptoms of your cold or flu persist for more than three days, or worsen, consult your pharmacist

Lemsip Max Cold & Flu Capsules Ingredients

  • The active ingredients are: paracetamol 500mg, caffeine 25mg and phenylephrine hydrochloride 6.1mg
  • The other ingredients are: starch, croscarmellose sodium, sodium lauril sulfate, magnesium stearate, sterilised talc, gelatin, titanium dioxide (E171), patent blue V (E131), erythrosine (E127), shellac and quinoline yellow (E104)

If there is anything else we can assist you with please feel free to contact our helpful customer service team on info@mypharmacy.co.uk

See our other cough and cold remedies here at My Pharmacy

Lemsip Range

 

Side Effects

Like all medicines, this medicine can cause side effects, although not everybody gets them.

Very rare (fewer than 1 in 10,000 patients treated)
• Cases of serious skin reactions have been reported
Frequency not known

• Allergic reactions (such as skin rashes)
• Blood disorders, such as thrombocytopenia (reduction in blood platelets which might mean that
you bleed or bruise more easily), pancytopenia (reduction in white and red blood cells),
agranulocytosis, leucopenia or neutropenia (reduction in white blood cells which makes infections
more likely)
• Stomach and gut disorder, such as feeling sick, being sick or abdominal discomfort
• Difficulty in sleeping, restlessness, nervousness or mental confusion. If you are affected by any of
these symptoms, do not drive or use machines
• Caffeine, if taken close to bedtime, may interfere with sleep.
• Difficulty in passing urine (especially in men)

Further Information